Effective error bounds by the method of nets for solutions of the Dirichlet problem for the Laplace equation on polygons
Doklady Akademii Nauk, Tome 155 (1964) no. 4, pp. 735-738
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_4_a3,
author = {E. A. Volkov},
title = {Effective error bounds by the method of nets for solutions of the {Dirichlet} problem for the {Laplace} equation on polygons},
journal = {Doklady Akademii Nauk},
pages = {735--738},
year = {1964},
volume = {155},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_4_a3/}
}
TY - JOUR AU - E. A. Volkov TI - Effective error bounds by the method of nets for solutions of the Dirichlet problem for the Laplace equation on polygons JO - Doklady Akademii Nauk PY - 1964 SP - 735 EP - 738 VL - 155 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1964_155_4_a3/ LA - ru ID - DAN_1964_155_4_a3 ER -
E. A. Volkov. Effective error bounds by the method of nets for solutions of the Dirichlet problem for the Laplace equation on polygons. Doklady Akademii Nauk, Tome 155 (1964) no. 4, pp. 735-738. http://geodesic.mathdoc.fr/item/DAN_1964_155_4_a3/